| Model Number |
1032800 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device has been evaluated but not yet repaired pending approval of the service estimate by the customer.
Event or Problem Description
The manufacturer received information alleging a ventilator would not work with an active circuit.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the internal tubing was observed by the technician to be disconnected from the sensor board.The tubing will be reconnected to address the issue.